# SDR DALA2022072905238

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 90,910 hours, 23,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 "KUNCKLE KNOCKER " ON R1 DOOR NOT ENGAGING WHEN DOOR IS ARMED OR RETRACTING WHEN DOOR IS DISARMED. CORRECTIVE ACTION: RESECURED BEZEL. R1 DOOR OPS NML PER B757 AMM 52-11. (9190073)
